# SDR SWAA2012021001307

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 82,101 hours, 48,883 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 6545871523
- Part serial: 001315
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CRACKED AT LOWER AFT CORNER OF DOOR AT FRAME.  REPLACED DOOR PER MM.
